# SDR 00101

- Difficulty date: July 28, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N158TW
- Make and model: Amd FALCON
- Aircraft serial: 158
- Aircraft time: 10,957 hours, 10,730 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON DEPARTURE FROM ATL, AIRCRAFT RETURNED TO ATL. WILL UPDATE AFTER MAINTENANCE.  MAINTENANCE FOUND RELAY LOOSE.  SECURED AND OPS CHECK GEAR SWING GOOD.
